Stability analysis of discrete-time stochastic neural networks with time-varying delays

Full text for this resource is not available from the Research Repository.

Ou, Y, Liu, H, Si, Y and Feng, Zhiguang ORCID: 0000-0003-1037-1529 (2010) Stability analysis of discrete-time stochastic neural networks with time-varying delays. Neurocomputing, 73 (4-6). 740 - 748. ISSN 0925-2312

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35350
DOI https://doi.org/10.1016/j.neucom.2009.10.017
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0104 Statistics
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov–Krasovskii functional; asymptomatic stability; inequality; inequalities
Citations in Scopus 52 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login